MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI-HA 7X20 7MM HEAD STERILE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. SCR BIORCI-HA 7X20 7MM HEAD STERILE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 7207686
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgical procedure the screw broke vertically, all parts were removed from the patient without damage to the same.
 
Additional Manufacturer Narrative
Examination was not possible, as the device was not returned.The investigation could not draw any conclusions about the reported event without the return of the device.Evaluation codes updated.

Brand Name
SCR BIORCI-HA 7X20 7MM HEAD STERILE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7133840
Report Number1219602-2017-01567
Device Sequence Number11094871
Product Code MAI
UDI-Device Identifier03596010459909
UDI-Public(01)03596010459909(17)211220(10)50637522
Combination Product (Y/N)N
PMA/510(K) Number
K002274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2021
Device Model Number7207686
Device Catalogue Number7207686
Device Lot Number50637522
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date02/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR